# SDR USAA920081625

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 25,609 hours, 9,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 780 SPO-CLT-EEL BRACKET IS BROKEN ON SEAT 9D FLOOR LEVEL EMERGENCY LIGHT.  MX REINSTALLED LOOSE BRACKET AND REPLACED BROKEN EMERGENCY LIGHT FIXTURE.  OPS CHECK GOOD.
